# SDR CALA9600692

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AT FASTENER HOLE OF L-1 DOOR LOWER SKIN.  THE CRACKED SKIN WAS REMOVED, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-00-3 AND 51-30-2.
